The Annals of Statistics

Strong Consistency of Least Squares Estimators in Regression with Correlated Disturbances

V. Solo

Full-text: Open access

Abstract

This note considers, under minimal assumptions, the strong consistency of least squares estimates in regression with correlated errors.

Article information

Source
Ann. Statist., Volume 9, Number 3 (1981), 689-693.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345476

Digital Object Identifier
doi:10.1214/aos/1176345476

Mathematical Reviews number (MathSciNet)
MR615448

Zentralblatt MATH identifier
0477.62048

JSTOR
links.jstor.org

Keywords
G2J05 G0F15 Regression strong consistency correlated disturbances method of subsequences least squares asymptotic

Citation

Solo, V. Strong Consistency of Least Squares Estimators in Regression with Correlated Disturbances. Ann. Statist. 9 (1981), no. 3, 689--693. doi:10.1214/aos/1176345476. https://projecteuclid.org/euclid.aos/1176345476


Export citation